# SDR SI3R98013

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Retain Nut
- Part number: 7757704
- Condition: Loose
- Location: Gc49 Gearbox
- Part time: 23,562 hours
- Component: 6044T35P01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF GEARBOX, THE DRIVE GEAR RETENTION NUT WAS REMOVED WITH NO TORQUE REQUIRED. INSTALLATION TORQUE IS 1550 - 1600 FEET/POUNDS.  (NUT P/N 775770-4, FIG 7 ITEM 25).  HSS SO NR 86355SE.  CUST:  AIR OSTRAVA/GE. CMM 72-11-02. (X)
